Table of Contents Author Guidelines Submit a Manuscript
Journal of Complex Analysis
Volume 2013 (2013), Article ID 509717, 7 pages
http://dx.doi.org/10.1155/2013/509717
Research Article

Class of Multivalent Analytic Functions Defined by a Linear Operator

Department of Mathematics, Faculty of Science, Al al-Bayt University, P.O. Box 130095, Mafraq, Jordan

Received 14 August 2012; Accepted 27 September 2012

Academic Editor: Bao Qin Li

Copyright © 2013 B. A. Frasin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Making use of the linear operator defined in (Prajapat, 2012), we introduce the class of analytic and -valent functions in the open unit disk . Furthermore, we obtain some sufficient conditions for starlikeness and close-to-convexity and some angular properties for functions belonging to this class. Several corollaries and consequences of the main results are also considered.